# SDR 200606291

- Difficulty date: June 26, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000055
- Aircraft time: 4,209 hours, 2,766 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Pdu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 7590 ORD TO GRR SLAT FAIL EICAS MESSAGE ON TAXI INTO GRR.  OCM REPORTED, NO DEFECTS FOUND.  A/C BEING PREPARED FOR MAINTENANCE FERRY TO IND FOR FURTHER TROUBLESHOOTING.  IND MAINTENANCE FOUND THE RT CONNECTION ON THE PDU DISCONNECTED.  FURTHER INSPECTION REVEALED THAT BOTH TORQUE TUBES FROM THE PDU HAD NOT BEEN INSTALLED PROPERLY AT MANUFACTURER; ATTACH BOLTS WERE NOT THROUGH HOLES IN SPLINED SHAFTS ON PDU.  MAINTENANCE INSPECTED REMAINING SLAT DRIVE MECHANISM FOR SIMILAR CONDITION.  NON EXISTED.  MAINTENANCE REINSTALLED TORQUE TUBES AND RIGGED EFFECTED SLAT SYSTEM.
